Diphenhydramine is a brand name, over- the-counter drugs which are classified as an antihistamine. This helps in relieving symptoms of seasonal fever, other allergies and the common cold. The medications are also used for treating itchy skin, hives and other causes.
Diphenhydramine is very effective for decreasing the itchy skin for hives. This is often considered the first-choice treatment for hives. This is also useful for decreasing symptoms of some seasonal allergies.
Diphenhydramine is an antihistamine which reduces the effects of the natural chemical histamine in the body. This can produce symptoms of sneezing, itching, watery eyes and runny nose. Diphenhydramine medications are used for treating runny nose, watery eyes, hives, skin rash, itching and other cold and allergy symptoms.
Diphenhydramine is also used for treating motion sickness, to induce sleep and for treating some symptoms like Parkinson’s disease.
If you have any of these serious symptoms immediately contact your doctor for further assistance. In any case, due to Diphenhydramine if you get any kind of reactions in your body try avoiding it.
A doctor advised you to take the medicines by seeing your problems and the benefits of this medicine are greater than the side effects. Majority of the people who use this medicine don’t show any side effects. Get medical help immediately if you get any serious Diphenhydramine side effects.
Before taking Diphenhydramine talk to your doctor if you are allergic to it or to any other medications. The product may contain some inactive ingredients that can cause some allergic reactions or some other serious problems.Before using the medication talk to your doctor if you are having any of the medical histories such as:
The drug may make you dizzy and can blur vision. Avoid taking high dosage of Diphenhydramine. Also, try to avoid the daily consumption of alcohol while taking the medications.
Diphenhydramine comes in the form of tablets, capsules, liquid-filled capsules, dissolving strips and liquid that should be taken through the mouth. Take Diphenhydramine in every 4 to 6 hours if you are taking the medication for treating various allergies, cold and cough symptoms. When diphenhydramine is used to relieve allergy, cold, and cough symptoms, it is usually taken every 4 to 6 hours. When diphenhydramine is used to treat motion sickness, it is usually taken 30 minutes before departure and, if necessary, before meals and before bedtime. Try to take Diphenhydramine tablets 30 minutes before sleep for the treatment of insomnia.
Check the labels of over-the-counter cough and cold products carefully before using two or more products at the same time. These products may contain the same active ingredients, and taking them together could cause you to overdose. This is especially important if you are giving a child cough and cold medicine.
-25mg to 50 mg every 4 to 6 hours.
-25 to 50 mg every 4 to 6 hours.
Missing one or two-dose of Diphenhydramine won’t show any effect on your body. The skipped dose causes no problem. But with some medication, it won’t work if you don’t take the dosage on time. If you miss a dose some sudden chemical change may affect your body. In some cases, your doctor would advise you to take the prescribed medicine as soon as possible if you have missed the dose.
Overdose of a drug can be accidental. If you have taken more than the prescribed Diphenhydramine tablets there is a chance of getting a harmful effect on your body’s functions. Overdose of a medicine can lead to some medical emergency.
Drug interactions can change the way your medicines work or increase your risk of serious side effects. Keep a list of all the products you use and share it with your doctor and pharmacist.
Talk to your doctor if you are taking other products that can cause drowsiness, such as opioid pain relievers or cough pain relievers and alcohol and marijuana .
Direct contact with heat, air and light may damage your medicines. The exposure of medicine may cause some harmful effects. The medicine must be kept in a safe place and out of children’s reach.
Mainly the drug should be kept at room temperature between 68ºF and 77ºF (20ºC and 25ºC).
Before taking Diphenhydramine to consult your Doctor. In case you face any problems or get any side effects after taking Diphenhydramine, rush immediately to your nearby hospital or consult your doctor for better treatment. Carry your medications always in your bag while travelling to avoid any immediate emergencies. Follow your prescription and follow your Doctor advice whenever you take Diphenhydramine.
|Diphenhydramine is a brand name, over- the-counter drugs which are classified as an antihistamine. This helps in relieving symptoms of seasonal fever, other allergies and the common cold.||Cetirizine tablets are an antihistamine which is used for relieving the allergy symptoms such as watery eyes, runny nose, itching eyes/ nose, hives and itching.|
|Diphenhydramine is an antihistamine which reduces the effects of the natural chemical histamine in the body. This can produce symptoms of sneezing, itching, watery eyes and runny nose.||Cetirizine does not prevent hives but it treats serious allergic reaction|
|Some of the serious side effects of Diphenhydramine are:
||Some of the serious side effects of cetirizine are: